# SDR USAA2013081600002

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 43,837 hours, 17,835 cycles
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2A4280
- Part serial: 25200910
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 44,326 hours, 17,941 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, STS PAGE SHOWED INOPERATIVE SYSTEMS REVERSER 2 AND ENG 2 THRUST. ENGINE PARAMETERS NORMAL WITH AUTO THRUST ENGAGED.  AT LANDING, NR 2 THRUST REVERSER WORKED AND ENGINE RESPONDED NORMAL.  AN EMERGENCY WAS DECLARED BY THE CAPTAIN. MX R & R THE NR 2 ENGINE EEC.
